ARAMA SONUÇLARI

Toplam 12 adet sonuçtan 12 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

On the Rosenau equation: Lie symmetries, periodic solutions and solitary wave dynamics
WAVE MOTION, Vol. 109, Şubat 2022, ISSN: 0165-2125
DEMİRCİ ALİ, HASANOĞLU YASİN, MUSLU GÜLÇİN MİHRİYE, ÖZEMİR CİHANGİR
On the Rosenau equation: Lie symmetries, periodic solutions and solitary wave dynamics
Wave Motion, Vol. 109, Ocak 2022, ISSN: 0165-2125
DEMİRCİ ALİ, HASANOĞLU YASİN, MUSLU GÜLÇİN MİHRİYE, ÖZEMİR CİHANGİR
Cihangir Özemir Özgün Makale
On the Rosenau equation: Lie symmetries, periodic solutions and solitary wave dynamics
Wave Motion, Vol. 109, Şubat 2022, ISSN: 0165-2125
DEMİRCİ ALİ, HASANOĞLU YASİN, MUSLU GÜLÇİN MİHRİYE, ÖZEMİR CİHANGİR
Ali Demirci Özgün Makale
Quantization of a gauge theory of quadratic Lie algebras in 2 D
Gursey Memorial Conference I: On Strings and Symmetries, 6 Haziran 1994
DAYI ÖMER FARUK
Ömer Faruk Dayı Tam metin bildiri
The Lie algebra of point symmetries of nonlocal collisionless Boltzmann equation in terms of moments
Chaos, Solitons & Fractals, 2009
ÖZER TEOMAN
Teoman Özer Özgün Makale
Solution of the Boussinesq problem using Lie symmetries
Mathematical and Computational Applications, 2000
ÖZER TEOMAN
Teoman Özer Özgün Makale
Solution of the two dimensional elastodynamics problem using Lie symmetries
XI. National Conference of Mechanics, 6 Eylül 1999
ÖZER TEOMAN
Teoman Özer Tam metin bildiri
Calculation of Boussinesq problem using Lie symmetries
International Conference on Differential Equations, EQUADIFF 99, 1 Ağustos 1999
ÖZER TEOMAN
Teoman Özer Tam metin bildiri
Lie symmetries of a generalized Kuznetsov Zabolotskaya Khokhlov equation
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol. 423, Mart 2015, s. 623-638
GÜNGÖR FARUK,ÖZEMİR CİHANGİR
Cihangir Özemir Özgün Makale
Nonlinear Schrodinger equations and Virasoro algebra
CHAOS SOLITONS FRACTALS, Vol. 30, No. 2, 2006, s. 363-366, ISSN: 0960-0779
ÖZER HAKKI TUNÇAY
Three-dimensional higher-order Schrodinger algebras and Lie algebra expansions
JOURNAL OF HIGH ENERGY PHYSICS, No. 4, Ocak 2020, ISSN: 1029-8479
ÖZKAN MEHMET,KASİKCİ OGUZHAN,ÖZDEMİR NEŞE,ZORBA UTKU
Three-dimensional higher-order Schrodinger algebras and Lie algebra expansions
JOURNAL OF HIGH ENERGY PHYSICS, No. 4, Ocak 2020, ISSN: 1029-8479
ÖZKAN MEHMET,KASİKCİ OGUZHAN,ÖZDEMİR NEŞE,ZORBA UTKU

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930